# SDR USAA010618

- Difficulty date: April 7, 2001
- Submitted: July 16, 2001
- Operation: Air carrier
- Aircraft: N270AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22882
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 672038501
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND INTERCOSTALS WITH TWO CRACKS, 1.250 INCH ON RIGHT INTERCOSTAL AND 1 INCH ON LEFT, BS 178 WL 195, LEFT AND RIGHT SIDE P/N 672038501 AND 502.  REMOVED AND REPLACED INTERCOSTALS PER EO 5300V157.  (M)
